# SDR CA050527004

- Difficulty date: May 25, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 2710 · Aileron Control System
- Part: Pin
- Part number: TBC6CWM104327
- Condition: Mismanufactured
- Location: Aileron Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PDA PART ROD SECURING PIN DEHAVILLAND P/N C6CWM1043-27 INCORRECTLY MANUFACTURED.  PIN OUTSIDE DIAMETER TOO LARGE TO FIT INTO 'H' BEAM HOLE.  REFERENCE DHC-6-300 IPC CHAPTER 27-10-00 FIGURE 4 ITEM 560. 'H' BEAM ATTACHMENT HOLE EDGE DISTANCE MAY BE TOO SMALL IF HOLE OPENED UP TO ACCEPT OVERSIZED PIN.  THIS COULD COMPROMISE AILERON CONTROL ROD STRENGTH.
